# SDR UALA2010092803579

- Difficulty date: September 27, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 58,325 hours, 10,544 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L PAX ENTRY DOOR EPAS BATTERY FAILS CHECK.  CHECKED CIRCUIT IAW WDM. RECONNECTED PLUG DM52105.  OPS CHECK OK.
